CSN Login
Members Online: 6

You are here

Need your help Mates!

pepebcn's picture
pepebcn
Posts: 6352
Joined: Aug 2010

Does any of you ever had severe hemorrhages in your stomach while in chemo or after that?.
Does any of you ever had portal hypertension due to liver surgery?.
Varicose veins due to hight portal pressure?.
Would like discus about it with you, solutions , preventing hemorrhages ,necessary to stop chemo forever? etc!
Thanks in advance my friends!

westie66's picture
westie66
Posts: 642
Joined: Jun 2010

(or however that is spelled!)
I had severe hemorraging of the transverse part of my large bowel right after my very first chemo treatment (cisplatin/gemcitibine) but not the stomach and ended up in the hospital for a total of 10 days. In the hospital they gave me antibiotics through IV and 2 transfusions. The oncologist reduced the amount of cisplatin I was getting during chemo and I never had the problem again.
Cheryl

Lovekitties's picture
Lovekitties
Posts: 3355
Joined: Jan 2010

While I have no first hand experience with any of these situations a couple of things come to mind...NO ASPRIN or ADVIL or any other med which may thin the blood....did they check your platelett count? When low that can lead to hemorrages.

Wish I had some real answers for you. Please take care of yourself.

Hugs,

Marie who loves kitties

pepebcn's picture
pepebcn
Posts: 6352
Joined: Aug 2010

just a problem of portal vein high pressure due to, probably surgery : liver is actually smaller so portal vein has to pump blood with more pressure , so it causes sometimes varicose veins in the esophagus .
Other causes may be avastin equal it causes hemorrhoids may cause varicose veins in stomach, they are talking to Roche right now to see if there are some other cases.
Thank you Marie! love you!

Lifeisajourney
Posts: 217
Joined: Apr 2010

but when I had failed liver resection, I bled alot and my liver was damaged from previous folfox treatments, that is why they would not procede with rfa/resection because of vein issues. Felt my liver would not regenerate like normally would. I don't remember pressure discussion. What I don't understand is why liver functions tests were normal, till just lately. That is why I refused chemo, because Avastin especially might cause bleeding. Don't know if that is anything like you are experiencing. You'll get it figured out. Pat

maglets's picture
maglets
Posts: 2596
Joined: Jun 2006

I cannot help one tiny bit....except to send you big heaps of snowie hugs......

mags

RickMurtagh's picture
RickMurtagh
Posts: 586
Joined: Feb 2010

Mags, you are the best. No, really, Canada should have a holiday named after you.

Pepe, I can't believe the complications you are having, I so desired to have some input or aid to what you have been going through, but I have nothing to offer except encouragement and my prayers.

Rick

KathiM's picture
KathiM
Posts: 8077
Joined: Aug 2005

but a big hug!

Hugs my firey Spaniard!

Hugs, Kathi

RickMurtagh's picture
RickMurtagh
Posts: 586
Joined: Feb 2010

Kathi, you too, what I said to Mags, but I have no idea why Canada would name a holiday after you. Perhaps one of your favorite destinations will do it.

Rick

tommycat's picture
tommycat
Posts: 790
Joined: Aug 2011

Nothing educational to help you, but here to support you Pepe~
One suggestion--post this question on some other boards here on the CSN. Maybe someone has some firsthand experience.

pepebcn's picture
pepebcn
Posts: 6352
Joined: Aug 2010

Love you!

ddpekks's picture
ddpekks
Posts: 162
Joined: Sep 2011

I also know nothing.....or at least that's what my friends say! But I have to give you love and support because you are the best. Keep the faith, Pepe!
Hugs
Deb

pete43lost_at_sea's picture
pete43lost_at_sea
Posts: 3908
Joined: Nov 2010

no answers on those subjects from my experiences thus far.
i hope you get some answers.
hugs,
pete

Annabelle41415's picture
Annabelle41415
Posts: 6685
Joined: Feb 2009

Can't help you but I'm hoping that you get the answers you need.

Hugs! Kim

Subscribe to Comments for "Need your help Mates!"